RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1959, Volume 47(89), Number 1, Pages 55–110 (Mi msb4861)  

Tangential deformation of surfaces

V. V. Ryzhkov


Full text: PDF file (4778 kB)

Bibliographic databases:

Received: 30.05.1957

Citation: V. V. Ryzhkov, “Tangential deformation of surfaces”, Mat. Sb. (N.S.), 47(89):1 (1959), 55–110

Citation in format AMSBIB
\Bibitem{Ryz59}
\by V.~V.~Ryzhkov
\paper Tangential deformation of surfaces
\jour Mat. Sb. (N.S.)
\yr 1959
\vol 47(89)
\issue 1
\pages 55--110
\mathnet{http://mi.mathnet.ru/msb4861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=110062}
\zmath{https://zbmath.org/?q=an:0124.13604}


Linking options:
  • http://mi.mathnet.ru/eng/msb4861
  • http://mi.mathnet.ru/eng/msb/v89/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:179
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019